# SDR CALA2024111102820

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 86,133 hours, 10,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019  CABIN - L/H DOOR NO.4 EMERGENCY LIGHT BATTERY PACK (M33407) CAPACITY CHECK FAILED.  CABIN L/H DOOR 4 EMERGENCY LIGHT BATTERY PACK (M33407) REPLACED AND CARRIED OUT INSTALLATION TEST RESULT NORMAL AS PER AMM 33-51-00.
